Schizophrenia and Sex

Hello Community,

I was just curious if anyone’s sex life has been effected by their symptoms or medication?

I myself seem to become hyper sexual when I am going through a heavy psychosis while simultaneously not wanting to be touched. I crave sex and at the same time am repulsed at the thought of being touched.

On my medication I seem to have a normal sexual appetite but I have developed some strange fetishes. I find myself craving violent acts to be performed on me (I don’t feel violent tword anyone else) such as wanting to be whipped, hit, suffocated, and choked.

Is this normal and does it go away? I have been on my medication for about 3 months now.

Sounds about normal for a sz, as anything can be normal for us sexually.

I become hypersexual during hypomania. But my med, invega, killed my drive totally. It is coming back on my new med, Aristada.

And as for the BDSm type stuff, that’s normal for anyone. Not just sz or sza.

2 Likes

@ZombieMombie I have always had a rather high sex drive (therapist assumed it was because of the sexual abuse as a child and I got into adult film work at an early adult age) and it’s definately grown as I have aged (I am 31 about to be 32) but it is something I have always been excessively shy about.

The BDSM stuff is just catching me way off guard as it wasn’t ever a real interest of mine until lately.

My medication makes it hard for me to “finish” but when pain is applied I seem to be able to. I am glad to know this might be more normal than I feared.

A kink can develop at any time. Just be careful, because kinks can becone fupl blown fetishes and those can progress to where you can’t get off qithout the stimuli you crave.

@ZombieMombie thank you for helping me to better understand that part. I feel like a virgin over here.

Whenever I first get put on abilify, I become hypersexual. For a bit.
When psychotic, I’m fine. Unless I’m getting sexual tactile hallucinations

I have bad porn interests Idk why. I try to avoid it.

But I don’t think it is caused by the illness per se.

I think it’s just me.

1 Like

Tw

Meds kill my boner during real sex and make it really hard to reach orgasm. I can use sex pills for that. Hopefully my new doc will give me em if I asked. I’m ok without it tho it doesn’t torture my mind as I don’t care much about sexual interests except porn at this point at least. Maybe it’d change with the right woman. I think the meds lowered my sex drive in general

No problem. Qhen I started out in feelance writing I had a year where almost all I wrote was sex topics. So if I can help, I try.

@anon83141956 I have unique porn tastes myself. Pretty tame if not a bit strange. Nothing illegal or messed up, however. I take seroquel and wellbutrin. The seroquel makes me horny but the wellbutrin makes me feel super weird and ashamed of being sexual.

1 Like

@Jonnybegood definately continue speaking with your doctor. I had that issue when I took Zoloft.

1 Like

This topic was automatically closed 95 days after the last reply. New replies are no longer allowed.